# SDR AUS20020042

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 26210075
- Condition: Worn
- Location: Fire Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FIRE WIRES CHAFED.  WIRES PROVIDED AND INTERMITTENT GROUND TO WIRE.  SUSPECT CAUSED BY EXCESSIVE LENGTH OF WIRE WHICH WAS INADEQUATELY SECURED ALLOWING WIRES TO CHAFE.
